# SDR CALA2023080202407

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 78,906 hours, 28,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Severed
- Location: Comp C2 Of G7 Ga
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - FWD CLOSET AFT AISLE LIGHT INOP. REMOVED AND REPLACED LIGHT ASSY REF MM 33-51-14. NO HELP. SWPM20-30-11 AND REASSEMBLED TERMINAL BLOCK REF SWPM 20-30-00. REMOVED AND REPLACED PWR SUPPLY REF MM 33-51-06. NO HELP. FOUND OPS CK OK. PARTS USED:  29-3351-3-0031,QTY :1 TERMINAL END BROKEN OFF POWER SIDE WIRE IN CLOSET ASSY AT TERMINAL BLOCK IN COMP C2. REPLACED TERMINAL END REF REMOVED AND REPLACED LIGHT ASSY REF MM 33-51-14. NO HELP. REMOVED AND REPLACED PWR SUPPLY REF MM 33-51-06. NO HELP. FOUND TERMINAL END BROKEN OFF POWER SIDE WIRE IN CLOSET ASSY AT TERMINAL BLOCK IN COMP C2. REPLACED TERM.
